RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Yu, Tinghui

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:104
Full texts:32
References:39
E-mail:

http://www.mathnet.ru/eng/person78092
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2012
1. A. M. Kagan, Tinghui Yu, A. Barron, M. Madiman, “Contribution to the theory of Pitman estimators”, Zap. Nauchn. Sem. POMI, 408 (2012),  245–267  mathnet  mathscinet; J. Math. Sci. (N. Y.), 199:2 (2014), 202–214  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020